# SDR DALA1168963238

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 5,356 hours, 2,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND WING EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY AND FOUR LAMPS.  OPERATIONAL CHECK WAS NORMAL AND AIRCRAFT RETURNED SERVICE.
